Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I control my headache, BP and migraine ?

I am 23 years old, my weight is 57 kg, and i am 5.8 feets long, i have a headache (migrain) and i have a blood pressure 150/65, i think it is abnormal, please confirm it is normal or not. another problem is that i have a migrain (headache) for 3 to 4 years, sometimes everyweek and sometimes everymonth i have this problem, so i don t feel well whenever i take asprins and 5 to 6 hours rest, so what you suggest or recommend for me, i am awaiting your answer. thankyou
Fri, 13 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
hi Tarique

are you ready to get some ayurvedic medicines? then i can give you some good medicine which will defenitly help you.

if ready contact me

christyjoseph1@gmail.com
better food regimen nw i can suggest u to take moringa leaf powder daily 2 tspoon bds
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello, im a 39 year old female. i have been getting migraines a lot lately, hypertension (i can press my thumb into my shin and the dimple stays there as if my skin were clay). i have a cough, and have what i call fits of coughing and mucus. im not sure why, but the fits come after i eat a meal. i just seem to always have mucus that i can never get up all the way. i have weight gain as well, and very short tempered (anxious). Do these things i am struggling with sound like something ....im not sure how to ask the question. Should i see a doctor, and if so...what type. i only have ever really seen a doctor through pregnacies and child birth. I never really go.

doctor1 MD

Hi i suffer from migraine it started in 2011 after took birth control for pcos inhad severe headache and i landed up with a bleeding in my eye because of severe pain my bp became very high 170/100 then doc gave me emergency medicine for it and a 3 months course of migriane meds ...but after that also i still get it ...i cetainly see that there are some food triggers , sunlight. pms , and dehydration, missing meals. how i can prevent migriane and waht should i take if i get migriane. what is the safest meds?

doctor1 MD

I woke up this morning with a migraine headache or tension headache... I haven t been sleeping well... I couldn t get rid of the headache... so I went and checked my blood pressure it was 143/97.... my blood pressure is usually about 123/85... what should I do???

Recent questions on  Aspirin

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...